Translator Disclaimer
March/April 2018 Global stability of an SIS epidemic model with a finite infectious period
Yukihiko Nakata, Gergely Röst
Differential Integral Equations 31(3/4): 161-172 (March/April 2018).

Abstract

Assuming a general distribution for the sojourn time in the infectious class, we consider an SIS type epidemic model formulated as a scalar integral equation. We prove that the endemic equilibrium of the model is globally asymptotically stable whenever it exists, solving the conjecture of Hethcote and van den Driessche (1995) for the case of nonfatal diseases.

Citation

Download Citation

Yukihiko Nakata. Gergely Röst. "Global stability of an SIS epidemic model with a finite infectious period." Differential Integral Equations 31 (3/4) 161 - 172, March/April 2018.

Information

Published: March/April 2018
First available in Project Euclid: 19 December 2017

zbMATH: 06837092
MathSciNet: MR3738193

Subjects:
Primary: 37N25, 45D05

Rights: Copyright © 2018 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 3/4 • March/April 2018
Back to Top